MathSciNet Relay Station
MathSciNet bibliographic data
MR2360438 35Q55 (35B40 76A25 82D50)
Gustafson, Stephen; Nakanishi, Kenji; Tsai, Tai-Peng Global dispersive solutions for the Gross-Pitaevskii equation in two and three dimensions. Ann. Henri Poincaré 8 (2007), no. 7, 1303–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement